On the solvability of some nonlinear differential equations
Differencialʹnye uravneniâ, Tome 30 (1994) no. 6, pp. 1069-1077 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1994_30_6_a17,
     author = {M. F. Sukhinin},
     title = {On the solvability of some nonlinear differential equations},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1069--1077},
     year = {1994},
     volume = {30},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1994_30_6_a17/}
}
TY  - JOUR
AU  - M. F. Sukhinin
TI  - On the solvability of some nonlinear differential equations
JO  - Differencialʹnye uravneniâ
PY  - 1994
SP  - 1069
EP  - 1077
VL  - 30
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1994_30_6_a17/
LA  - ru
ID  - DE_1994_30_6_a17
ER  - 
%0 Journal Article
%A M. F. Sukhinin
%T On the solvability of some nonlinear differential equations
%J Differencialʹnye uravneniâ
%D 1994
%P 1069-1077
%V 30
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1994_30_6_a17/
%G ru
%F DE_1994_30_6_a17
M. F. Sukhinin. On the solvability of some nonlinear differential equations. Differencialʹnye uravneniâ, Tome 30 (1994) no. 6, pp. 1069-1077. http://geodesic.mathdoc.fr/item/DE_1994_30_6_a17/